# SDR IPXA10B58097

- Difficulty date: January 6, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Engine: Ge CF680C2B1F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part serial: 706833
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: J, A

## Discrepancy

NR 2 ENGINE COMPRESSOR STALL ON TAKEOFF.  CURRENTLY OOS.  REMOVED AND REPLACED NR 2 ENGINE IAW TASK CARD 71-000-00-01, VERSION 13.
